Symptoms Vitamin E Toxicity

Vitamin E is an useful antioxidant and one of it functions is defense the body from free radicals that may cause aging and cancer. The most well known form of vitamin E is the alpha-tocopherol, which is contented of most vitamin E supplements in the market.

Vitamin E is not toxic, but, in extreme large doses, it may impair blood clotting. The tolerable upper intake level (UL) for natural alpha-tocopherol is 1000 mg per day, about sixty-six times the RDA.

Some general practitioners recommend to stop consumption of vitamin E supplementation before surgery to decrease any risk of excess bleeding.

Premature infants are very sensitive to alpha-tocopherol supplements.
The UL for infants under one year has not been established, so supplementation of vitamin E in infants should only be attempted under the close supervision of a pediatrician.
People should not take vitamin E supplements it they take anticoagulant drugs.
People with vitamin K deficiency in diet should also avoid vitamin E supplementation to avoid the possibility of excess bleeding.

Vitamin E toxicity symptoms

Symptoms of extreme high levels of Vitamin E include: nausea, gastric problems, abdominal cramping, frequent loose stool, headache, lethargy, easy skin bruising, and prolonged bleeding.

Being a principal fat-soluble antioxidant, vitamin E is needed by every cell and artery.
Most beneficial consumption of Vitamin E is obtaining E from food.

Natural remedies for Cataracts relief

Enhanced by Zemanta

Comments

Got something to say?

You must be logged in to post a comment.

  • Vitamins for hair growth

  • Minerals benefits

    Subscribe to RSS headline updates from:
    Powered by FeedBurner

  • Vitamins deficiency

    Subscribe to RSS headline updates from:
    Powered by FeedBurner